List of citations in Numdam for : Some regularity theorems in riemannian geometry

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, p. 249-260

LeFloch, Philippe G.

Séminaire de théorie spectrale et géométrie, Volume 26  (2007-2008), p. 77-90

Delanoë, Philippe

Séminaire de théorie spectrale et géométrie, Volume 22  (2003-2004), p. 53-57

Peters, Stefan

Compositio Mathematica, Volume 62 (1987) no. 1, p. 3-16

Bourguignon, Jean Pierre

Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque no. 145-146  (1987), Talk no. 653, p. 45-61



Gasqui, Jacques

Compositio Mathematica, Volume 47 (1982) no. 1, p. 43-69

Koiso, Norihito

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, p. 433-443